Partition of unity method on nonmatching grids for the Stokes problem

C. Bacuta, J. Chen, Y. Huang, J. Xu, L. Zikatanov

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We consider the Stokes problem on a plane polygonal domain Ω ⊂ ℝ 2. We propose a finite element method for overlapping or nonmatching grids for the Stokes problem based on the partition of unity method. We prove that the discrete inf-sup condition holds with a constant independent of the overlapping size of the subdomains. The results are valid for multiple subdomains and any spatial dimension.

Original languageEnglish (US)
Pages (from-to)157-169
Number of pages13
JournalJournal of Numerical Mathematics
Volume13
Issue number3
DOIs
StatePublished - 2005

All Science Journal Classification (ASJC) codes

  • Computational Mathematics

Fingerprint

Dive into the research topics of 'Partition of unity method on nonmatching grids for the Stokes problem'. Together they form a unique fingerprint.

Cite this